MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed - "unknown" "this is a complaint from the market.(b)(4).Please refer to the complaint sheet for investigation." "report from the sales rep: the customer had a reservation about potential fragmentation from 3 event units during a procedure.The fragment was not returned due to an inspection in other manufacture's products.Instead, the picture was sent to us.Aside form 3 event units, any applied medical devices were not used during a procedure.Some clip appliers and trocars of [competitor] were used.Initial investigation report: three(3) event units were returned to us and visually inspected.Instead of the whitish fragment(the size is unknown), its picture was sent to us.No damage was observed with the event units.The balloons were successfully inflated to prove that no damage is in the balloons.Please note that since we received the customer's demand to promptly identify source of the fragment, the balloon inflation tests were specially conducted to prove that no damage is in the balloons.The units will be returned to amr for further evaluation.(b)(4).Request: please identify whether or not the fragment was from the applied medical trocars".Additional information received via email from the distributor on july 11, 2017 - only three (3) applied medical trocars (cfr03-lot#1276890) were used, and no other applied medical devices were involved in the procedure.Three (3)ea of cfr03 will be returning, but it is unknown if the piece came from the trocars or if it came from one of the other devices(non-applied medical brand).Olympus would like us to evaluate if the piece came from one of our trocars.Patient status - "no patient injury.".
 
Additional Manufacturer Narrative
Three event units were returned to applied medical for evaluation.The clear fragment from the event description was not returned for evaluation, but a photo was provided.Upon visual inspection, engineering did not observe any damage or fragmentation to the seal or its internal components and all units met current specifications.Based on the description of the event, the photo that was provided, and the products that were used, it is highly unlikely that the fragment came from an applied medical trocar.It is likely the fragment originated from the non-applied medical devices that were also used during the procedure.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6737566
Report Number2027111-2017-01913
Device Sequence Number13944988
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)190823(30)01(10)1276893
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/23/2019
Device Model NumberCFR03
Device Catalogue Number101288701
Device Lot Number1276893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2017
Supplement Date Received by Manufacturer07/03/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1